Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 11

Test functions in constrained interpolation
Michael A. Dritschel and James Pickering.
Trans. Amer. Math. Soc. 364 (2012), 5589-5604
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946923
Discrete flat surfaces and linear Weingarten surfaces in hyperbolic 3-space
T. Hoffmann, W. Rossman, T. Sasaki and M. Yoshida.
Trans. Amer. Math. Soc. 364 (2012), 5605-5644
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946924
On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials
A. Kokotov.
Trans. Amer. Math. Soc. 364 (2012), 5645-5671
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946925
On the semiadditivity of the capacities associated with signed vector valued Riesz kernels
Laura Prat.
Trans. Amer. Math. Soc. 364 (2012), 5673-5691
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946926
Wave equation with damping affecting only a subset of static Wentzell boundary is uniformly stable
Marcelo M. Cavalcanti, Irena Lasiecka and Daniel Toundykov.
Trans. Amer. Math. Soc. 364 (2012), 5693-5713
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946927
Describing free groups
J. Carson, V. Harizanov, J. Knight, K. Lange, C. McCoy, A. Morozov, S. Quinn, C. Safranski and J. Wallbaum.
Trans. Amer. Math. Soc. 364 (2012), 5715-5728
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946928
Describing free groups, Part II: $Π^{0}_{4}$ hardness and no $Σ_{2}^{0}$ basis
Charles McCoy and John Wallbaum.
Trans. Amer. Math. Soc. 364 (2012), 5729-5734
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946929
Contracting convex immersed closed plane curves with slow speed of curvature
Yu-Chu Lin, Chi-Cheung Poon and Dong-Ho Tsai.
Trans. Amer. Math. Soc. 364 (2012), 5735-5763
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946930
Cohomology algebra of plane curves, weak combinatorial type, and formality
J. I. Cogolludo Agustín and D. Matei.
Trans. Amer. Math. Soc. 364 (2012), 5765-5790
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946931
Analysis on some infinite modules, inner projection, and applications
Kangjin Han and Sijong Kwak.
Trans. Amer. Math. Soc. 364 (2012), 5791-5812
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946932
Curvature estimates for surfaces with bounded mean curvature
Theodora Bourni and Giuseppe Tinaglia.
Trans. Amer. Math. Soc. 364 (2012), 5813-5828
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946933
Asymptotic properties of the quantum representations of the modular group
Laurent Charles.
Trans. Amer. Math. Soc. 364 (2012), 5829-5856
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946934
Meromorphic extensions from small families of circles and holomorphic extensions from spheres
Josip Globevnik.
Trans. Amer. Math. Soc. 364 (2012), 5857-5880
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946935
Cyclic operad formality for compactified moduli spaces of genus zero surfaces
Jeffrey Giansiracusa and Paolo Salvatore.
Trans. Amer. Math. Soc. 364 (2012), 5881-5911
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946936
Many closed symplectic manifolds have infinite Hofer–Zehnder capacity
Michael Usher.
Trans. Amer. Math. Soc. 364 (2012), 5913-5943
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946937
Fusion systems on small $p$-groups
David A. Craven and Adam Glesser.
Trans. Amer. Math. Soc. 364 (2012), 5945-5967
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946938
CSR expansions of matrix powers in max algebra
Sergeĭ Sergeev and Hans Schneider.
Trans. Amer. Math. Soc. 364 (2012), 5969-5994
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946939
Degeneracy loci of families of Dirac operators
Thomas G. Leness.
Trans. Amer. Math. Soc. 364 (2012), 5995-6008
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946940
Formulae for Askey-Wilson moments and enumeration of staircase tableaux
S. Corteel, R. Stanley, D. Stanton and L. Williams.
Trans. Amer. Math. Soc. 364 (2012), 6009-6037
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946941
The periodic logistic equation with spatial and temporal degeneracies
Yihong Du and Rui Peng.
Trans. Amer. Math. Soc. 364 (2012), 6039-6070
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946942
A $T(1)$-theorem in relation to a semigroup of operators and applications to new paraproducts
Frédéric Bernicot.
Trans. Amer. Math. Soc. 364 (2012), 6071-6108
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946943
Incompressibility criteria for spun-normal surfaces
Nathan M. Dunfield and Stavros Garoufalidis.
Trans. Amer. Math. Soc. 364 (2012), 6109-6137
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946944
Universal bounds for eigenvalues of a buckling problem II
Qing-Ming Cheng and Hongcang Yang.
Trans. Amer. Math. Soc. 364 (2012), 6139-6158
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2946945